Existence of Nash equilibrium in ordinal games with discontinuous preferences

Author(s)
Guilherme Carmona, Konrad Podczeck
Organisation(s)
Department of Economics
External organisation(s)
University of Surrey
Journal
Economic Theory
Volume
61
Pages
457–478
ISSN
0938-2259
DOI
https://doi.org/10.1007/s00199-015-0901-z
Publication date
08-2015
Peer reviewed
Yes
Austrian Fields of Science 2012
Economic theory
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/existence-of-nash-equilibrium-in-ordinal-games-with-discontinuous-preferences(c34158a3-0b9e-450f-8ddd-bf9d16f5187a).html